# SDR SWIA2020031049216

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*THE WARDROBE FLOOR SUPPORT FITTING HAS CORROSION BETWEEN FS295.00 AND FS310.00 BETWEEN LBL27.00 AND THE LH FLOOR SILL. (MARKED)   (C CHECK) RO 3/7/2020    REMOVED AND REPLACED THE WARDROBE FLOOR SUPPORT FITTIING PLATE BETWEEN FS295.00 AND FS310.00 BETWEEN LBL27.00 AND LH FLOOR SILL. REF: CRJ-200 SRM AND BOMBARDIER DWG.
